American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N06) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Petr N. Vabishchevich. Additive schemes (splitting schemes) for some systems of evolutionary equations. Math. Comp. 83 (2014) 2787-2797.
Abstract, references, and article information   
View Article: PDF

[2] Natalia Kopteva. Linear finite elements may be only first-order pointwise accurate on anisotropic triangulations. Math. Comp. 83 (2014) 2061-2070.
Abstract, references, and article information   
View Article: PDF

[3] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Clavero, J. L. Gracia and E. O'Riordan. A parameter robust numerical method for a two dimensional reaction-diffusion problem. Math. Comp. 74 (2005) 1743-1758. MR 2164094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Adam M. Oberman. A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions. Math. Comp. 74 (2005) 1217-1230. MR 2137000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hongkai Zhao. A fast sweeping method for Eikonal equations. Math. Comp. 74 (2005) 603-627. MR 2114640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir Druskin and Shari Moskow. Three-point finite-difference schemes, Padé and the spectral Galerkin method. I. One-sided impedance approximation. Math. Comp. 71 (2002) 995-1019. MR 1898743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Z. Wiener and Y. Yomdin. From formal numerical solutions of elliptic PDE's to the true ones. Math. Comp. 69 (2000) 197-235. MR 1654018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. G. Andrade and J. B. R. do Val. A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids. Math. Comp. 66 (1997) 477-493. MR 1401937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lixin Wu. The semigroup stability of the difference approximations for initial-boundary value problems . Math. Comp. 64 (1995) 71-88. MR 1257582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jinn Liang Liu. A finite difference method for symmetric positive differential equations . Math. Comp. 62 (1994) 105-118. MR 1208839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Clint N. Dawson, Qiang Du and Todd F. Dupont. A finite difference domain decomposition algorithm for numerical solution of the heat equation . Math. Comp. 57 (1991) 63-71. MR 1079011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. E. Ewing, R. D. Lazarov and P. S. Vassilevski. Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis . Math. Comp. 56 (1991) 437-461. MR 1066831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1